# SDR USAA2009071791864

- Difficulty date: June 11, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - NR 6175524 - CRACK ON FLOORBEAM UPPER CHORD BETWEEN BS664 TO BS669, RBL24.8.  REPAIRED FLOORBEAM UPPER CHORD BETWEEN BS664 TO BS669, RBL24.8 IAW US AIRWAYS EA 132493.
